# SDR R61A201903090260

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 28,755 hours, 22,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: PERMANENT REPAIR TO DENT FR21-22 AND STR14-15. RECONTOURED DENT FR21-22 AND STR14L-15L. FILLED AND RESTORED TOPCOAT IAW ETD2019-170-029585.
